# SDR DALA2024081608203

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 91,475 hours, 17,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1807 3L MAIN DOOR ARMED INDICATOR STAYS ILLUM AT FAP & DOOR. CORRECTIVE ACTION: RR PSEU PER B767400 MM 3209 3L DOOR ARMED INDICATION CKS GOOD PER B767400 MM 6273 MEL/PLAC RMVD (5749429)
